# SDR UIEA2018032900479

- Difficulty date: March 29, 2018
- Submitted: March 29, 2018
- Operation: Air carrier
- Aircraft: N477MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29255
- Aircraft time: 78,536 hours, 14,026 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1479
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND THE FUSELAGE CROWN SKIN INNER SURFACE CORRODED AT BS 1479, STRINGER 5R.  REPAIRED THE SKIN IAW EI T2018A53M1048, REV 3.
